MathSciNet Relay Station
MathSciNet bibliographic data
MR2180299 35J60 (35J20 35J25 58E05)
Cingolani, Silvia; Degiovanni, Marco Nontrivial solutions for $p$-Laplace equations with right-hand side having $p$-linear growth at infinity. Comm. Partial Differential Equations 30 (2005), no. 7-9, 1191–1203.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement